# SDR FDEA201109063725

- Difficulty date: September 6, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65562366
- Condition: Gouged
- Location: Bs 520 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SURFACE GOUGE AT BS 520 AT S27L. CUT OUT DAMAGED  AREA  IAW SRM 53-30-3 REV 103  FIGURE 14.  FABERICATED REPAIR DOUBLER, STRUCTURAL FILLER, AND FILLER IAW SRM 53-30-3 FIG 14.   INSTALLED REPAIR PARTS IAW SRM 51-30-2.
